EconPapers    
Economics at your fingertips  
 

Strong rules for detecting the number of breaks in a time series

Filippo Altissimo and Valentina Corradi

Journal of Econometrics, 2003, vol. 117, issue 2, 207-244

Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (75)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(03)00147-7
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Strong Rules for Detecting the Number of Breaks in a Time Series (2000) Downloads
Working Paper: Strong Rules for Detecting the Number of Breaks in a Time Series (2000)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:117:y:2003:i:2:p:207-244

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:econom:v:117:y:2003:i:2:p:207-244